# SDR QXEA200701383

- Difficulty date: August 29, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 20,417 hours, 29,729 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 9806105
- Condition: Malfunctioned
- Part time: 15,921 hours, 23,102 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSC - PASSING THROUGH APPROXIMATELY 15000' AIR CONDITION PACK HOT CAUTION LIGHT ILLUMINATED FOR 1 MINUTE.  RAN CHECKLIST WENT TO MANUAL ON CABIN A BUMPED UP TEMP.  LIGHT FLICKERED AND WENT OUT.  DUCT TEMP INDICATED APPROXIMATELY 20C WHEN LIGHT CAME ON.  REPLACED THE ACM IAW D8-200 AMM TASK 21-50-11-000-801 AND 21-50-11-400-801.  OPERATIONAL CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
